# SDR UIEA201805160663

- Difficulty date: May 11, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,477 hours, 9,625 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Lug
- Part number: 224232829
- Part serial: TLS21759
- Condition: Damaged
- Location: Press Relief
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, RT CORE COWL PRESSURE RELIEF DOOR LANYARD LUG ATTACH HOLES FOUND ELONGATED.  THE PRESSURE RELIEF DOOR WAS REMOVED AND REPLACED IAW AMM 71-11-09, REV 123.
